# SDR COMA0260660

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 5,398 hours, 4,488 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5199 EFIS COMP ERROR CAUTION MESSAGERESET THE AHRS - OPERATION NORMAL.
